| Model Number |
2.6 MM KNOTLESS FIBERTAK ANCHOR |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the knotless mechanism was passed during an mcl reconstruction, the repair suture got stuck and would not fully tension down.The shuttle stitch was fully removed and a large loop was left from the repair stitch that would not tension any further.The case was completed by using an additional 2.6 knotless fibertak to get the necessary fixation.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation cannot be confirmed without the device for evaluation.The device was not received for evaluation, and no photos of the failure were provided.Per the event description, the most likely cause(s) of the reported failure are user error, misaligned insertion, or excessive pulling of the device sutures.